MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF OBLIQUE (TI PEEK) INTERBODY FUSION DEVICE 12X28X11 L10; SPINE INTERBODY FUSION DEVICE

MEDACTA INTERNATIONAL SA MECTALIF OBLIQUE (TI PEEK) INTERBODY FUSION DEVICE 12X28X11 L10; SPINE INTERBODY FUSION DEVICE
Model Number 03.26.051
Health Effect - Clinical Code Pain (1994)
Date of Event 03/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 march 2020: lot 1820570: (b)(4) items manufactured and released on 01-mar-2019.Expiration date: 2024-02-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved: batch reviews performed on 16 march 2020: pedicle screw 03.50.029 pedicle screw 7x35 (k121115) lot 1821270: (b)(4) items manufactured and released on 21-jan-2019.Expiration date: 2024-01-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Pedicle screw 03.50.029 pedicle screw 7x35 (k121115) lot 1821500: (b)(4) items manufactured and released on 08-feb-2019.Expiration date: 2024-01-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Plif surgery was performed at l3-l4, and tlif surgery was performed at l4-l5.The surgeon inserted the 6mm pedicle screws at l3-l4, and the 7mm pedicle screws at l5.The surgeon inserted the 2 posterior cages to l3/l4, and the oblique cage to l4/l5.Patient bone quality was normal.After the surgery, the patient alleged a strong pain because of loosening of the pedicle screws at l5 and the back out of the cage at l4/l5.The surgeon removed the rod and the both side of pedicle screws at l5.The surgeon removed the oblique cage and inserted the new oblique cage at l4-l5.The surgeon also inserted the 8mm x 40mm pedicle screw at l5.The surgeon performed the compression and add the cross link.Revision performed successfully 19 days after primary.

Brand Name
MECTALIF OBLIQUE (TI PEEK) INTERBODY FUSION DEVICE 12X28X11 L10
Common Device Name
SPINE INTERBODY FUSION DEVICE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9909845
Report Number3005180920-2020-00211
Device Sequence Number19651360
Product Code MAX
UDI-Device Identifier07630030830709
UDI-Public07630030830709
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2024
Device Model Number03.26.051
Device Catalogue Number03.26.051
Device Lot Number1820570
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2020
Initial Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR